# SDR FDEA201708312460

- Difficulty date: August 31, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA0394509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MAIN DECK FLOOR SUPPORT AT STA 1361, X =  84. REMOVED AND INSTALLED NEW SUPPORT ASSY REF SRM 51-33-00 VOL II.
